Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 38, NWS Melbourne, FL

October 28, 2017

NWS Melbourne, FL issued this small craft advisory at Oct 28, 2017, 5:05 PM EDT. It took effect at Oct 29, 2017, 8:00 AM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2017, 5:05 PM EDT (21:05 UTC)
In effect from
Oct 29, 2017, 8:00 AM EDT
Expired
Oct 30, 2017, 3:00 PM EDT
In force
31 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

619 
WHUS72 KMLB 282105
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
505 PM EDT SAT OCT 28 2017

AMZ575-291200-
/O.CAN.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
/O.NEW.KMLB.TR.W.1018.171028T2105Z-000000T0000Z/
/O.NEW.KMLB.SC.Y.0038.171029T1200Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
505 PM EDT SAT OCT 28 2017

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 10 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A TROPICAL
STORM WARNING THROUGH THE OVERNIGHT. A SMALL CRAFT ADVISORY IS IN
EFFECT FROM 8 AM SUNDAY TO 10 AM EDT MONDAY. 

* WINDS...TROPICAL STORM PHILIPPE WILL MOVE THROUGH THE STRAITS OF
  FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING.
  AS A RESULT, SOUTHEAST TO EAST WINDS WILL INCREASE TO 30 TO 40
  KNOTS TONIGHT. WINDS WILL REMAIN HAZARDOUS INTO SUNDAY AS A 
  STRONG COLD FRONT MOVES THROUGH THE WATERS, UP TO 20 TO 25 KNOTS
  INTO MONDAY MORNING.

* WAVES/SEAS...SEAS WILL BUILD TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT  
ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS.

&&

$$

AMZ572-291200-
/O.EXT.KMLB.SC.Y.0037.171029T0600Z-171030T1400Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
505 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM SUNDAY TO 10 AM
EDT MONDAY...

* WINDS...EAST TO NORTHEAST INCREASING 20 TO 25 KNOTS OVERNIGHT
  BECOMING NORTHWEST BEHIND A PASSING COLD FRONT EARLY SUNDAY AND
  REMAIN ELEVATED INTO SUNDAY NIGHT.
  
* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE 
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-291200-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T0800Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
505 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS...TROPICAL STORM PHILIPPE WILL MOVE THROUGH THE STRAITS OF
  FLORIDA AND INTO THE NORTHWESTERN BAHAMAS EARLY SUNDAY MORNING.
  AS A RESULT, SOUTHEAST WINDS WILL INCREASE TO 20 KNOTS THIS
  EVENING BECOMING EAST TO NORTHEAST 25 TO 30 KNOTS WITH
  OCCASIONAL GUSTS TO TROPICAL STORM FORCE OVERNIGHT. WINDS WILL
  SHIFT RAPIDLY OUT OF THE NORTHWEST 20 KNOTS EARLY SUNDAY AS A
  STRONG COLD FRONT MOVES THROUGH THE WATERS.

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-291200-
/O.CON.KMLB.SC.Y.0037.171029T1200Z-171030T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
505 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
4 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE UP TO 20 TO 25 KNOTS 
  BEHIND A PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO 
  SUNDAY NIGHT. 

* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE 
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-291200-
/O.CON.KMLB.SC.Y.0037.171029T1200Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
505 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO
10 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE 20 TO 25 KNOTS BEHIND A 
  PASSING COLD FRONT SUNDAY AND REMAIN ELEVATED INTO SUNDAY NIGHT.
 
* WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WELL AWAY FROM THE 
  COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

KELLY
6 follow-up statements
806 
WHUS72 KMLB 291215
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
815 AM EDT SUN OCT 29 2017

AMZ575-301400-
/O.CAN.KMLB.TR.W.1018.000000T0000Z-000000T0000Z/
/O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
815 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE
TROPICAL STORM WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. 

* WINDS...TROPICAL STORM PHILIPPE WILL CONTINUE TO MOVE AWAY FROM
  THE AREA, HOWEVER, WINDS WILL REMAIN HAZARDOUS INTO MONDAY
  MORNING AS A STRONG COLD FRONT MOVES OVER THE WATERS TODAY,
  BRINGING A SURGE OF NORTHWEST WINDS UP TO 20 TO 25 KNOTS AND
  OCCASIONAL GUSTS TO GALE FORCE.  

* WAVES/SEAS...BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER 
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-300800-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
815 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. 

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET, WITH THE HIGHEST SEAS 
  EXPECTED OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-301400-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
815 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH
  OCCASIONAL GUSTS TO GALE FORCE THROUGH EARLY MONDAY MORNING.
 
* WAVES/SEAS...BUILDING TO 7 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
808 
WHUS72 KMLB 291325
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
925 AM EDT SUN OCT 29 2017

AMZ550-552-555-300200-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T0200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
925 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET AND UP TO 7 FEET IN THE
  GULF STREAM.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-301400-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
925 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  GALE FORCE. 

* WAVES/SEAS...BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-301400-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
925 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  GALE FORCE. 

* WAVES/SEAS...BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
858 
WHUS72 KMLB 300222
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1022 PM EDT SUN OCT 29 2017

AMZ550-552-300700-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T0700Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
1022 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-300830-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1022 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET AND UP TO 7 FEET IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-300830-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1022 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. 

* WAVES/SEAS...BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-300830-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
1022 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS. 

* WAVES/SEAS...7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
043 
WHUS72 KMLB 300744
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
344 AM EDT MON OCT 30 2017

AMZ575-302000-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-171030T2000Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
344 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 KNOTS BECOMING NORTH 10 TO 15 KNOTS 
  IN THE AFTERNOON.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-302000-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
344 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 20 KNOTS BECOMING NORTH 10 TO 15
  KNOTS IN THE AFTERNOON.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-301400-
/O.CON.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
344 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...NORTHWEST WINDS 15 KNOTS THROUGH LATE MORNING BECOMING 
  NORTH 10 TO 15 KNOTS.

* WAVES/SEAS...4 TO 6 FEET AND UP TO 7 FEET IN THE GULF STREAM
  THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
852 
WHUS72 KMLB 301422
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1022 AM EDT MON OCT 30 2017

AMZ555-301530-
/O.EXP.KMLB.SC.Y.0037.000000T0000Z-171030T1400Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
1022 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THOUGH THE SMALL CRAFT ADVISORY HAS EXPIRED, NORTH WINDS AROUND 15
KNOTS WILL KEEP SEAS CHOPPY AND UP TO 4 TO 6 FEET INTO THE
AFTERNOON, ESPECIALLY IN THE GULF STREAM. 

$$

AMZ575-301900-
/O.EXT.KMLB.SC.Y.0038.000000T0000Z-171030T1900Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1022 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 20 KNOTS THIS MORNING BECOMING 
  NORTH 10 TO 15 KNOTS IN THE AFTERNOON. 

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-301900-
/O.EXT.KMLB.SC.Y.0037.000000T0000Z-171030T1900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
1022 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 20 KNOTS THIS MORNING BECOMING 
  NORTH 10 TO 15 KNOTS IN THE AFTERNOON. 

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
711 
WHUS72 KMLB 301859
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
259 PM EDT MON OCT 30 2017

AMZ575-302000-
/O.EXP.KMLB.SC.Y.0038.000000T0000Z-171030T1900Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
259 PM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EDT THIS AFTERNOON...

SMALL CRAFT SHOULD EXERCISE CAUTION INTO THIS EVENING.

$$

AMZ570-572-302000-
/O.EXP.KMLB.SC.Y.0037.000000T0000Z-171030T1900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
259 PM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EDT THIS AFTERNOON...

SMALL CRAFT SHOULD EXERCISE CAUTION INTO THIS EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 3:25 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Oct 28, 3:25 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
325 PM EDT Sat Oct 28 2017

...Flooding Rain Threat this Evening-Overnight for Southern
Areas...

...Deteriorating Conditions over Coastal Waters...

.DISCUSSION...

Tonight...Rapidly increasing cloud and shower coverage will continue
into this evening, especially across our central and southern zones,
as the peripheral moisture from Tropical Depression Eighteen
continues to advect into the area. A sharp cutoff to the primary
precipitation shield is expected near or just south of the
Interstate 4 corridor as the plume of moisture gets shunted to the
northeast by the second strong cold front of the season. That front,
just now entering the Florida Panhandle, will force Tropical
Depression Eighteen (forecast to become Tropical Storm Philippe)
through the Straits of Florida and toward the northwestern Bahamas
Sunday morning.

The main concerns over the next 12 hours or so is the potential for
locally heavy rainfall across portions of the Treasure Coast and
Okeechobee County. A corridor of low-level convergence will combine
with favorable dynamics out ahead of an approaching mid- and upper-
level trough, supporting convection capable of producing very heavy
rainfall into early Sunday morning. As noted in the Flood Watch
issued earlier, rainfall totals of 1-3" are expected with areas of 2-
4" likely along the coast where frictional convergence in onshore
flow should enhance rainfall rates. Rainfall totals will drop off
sharply to the north, with light to moderate showers anticipated
here. Expect the heaviest precipitation to be carried out to sea a
few hours before sunrise Sunday as the front sweeps through east
central and Florida and shunts TD#18/Philippe into the northwestern
Bahamas.

Sunday...The cold front is expected to be offshore by sunrise,
allowing strong dry- and cold-air advection to commence shortly
thereafter. Early morning cloud cover will quickly scour out,
leading to a rather pleasant afternoon under mostly sunny skies and
breezy northwest. Highs will range from the upper 60s across
northern Lake/inland Volusia counties, to upper 70s along the
Treasure Coast.

Sun night-Tue...As the cold front pushes Tropical
Depression Eighteen (potentially Tropical Storm Philippe)
northeast up the mid-Atlantic coast, high pressure will settle in
over the northern Gulf Coast, filtering in significantly drier air
and breezy NW flow to east central FL. PoPs remain below 10%,
with clear skies through the period. Chilly temps return behind
the front, with Monday morning lows in the low to mid 40s for the
interior, and low 50s along the coast, with highs struggling to
reach 70. Tuesday the chilly pattern continues, with lows in the
upper 40s to low 50s, highs in the mid 70s.

Wed-Sat (modified prev)...Weak high pressure north of the area is
absorbed into a somewhat stronger ridge building east toward the Mid-
Atlantic coast toward mid-week. This will lead to a developing
onshore flow that will strengthen slightly through the remainder of
the work week. Onshore flow will moderate temperatures back to
normal values (highs in the low 80s/lows in the 60s) by Thursday,
and may produce periods of isolated light onshore moving showers
mainly later in the week.

&&

.AVIATION...Complicated forecast today with the area caught
between an approaching frontal boundary to the northwest and a
tropical depression well to the southwest. From MLB-SUA expecting
periods of rain showers (some heavy) through Sunday morning with
MVFR/IFR ceilings and visibilities possible. Only carrying VCSH
from ISM- TIX northward as moisture will not be as high to the
north. MVFR and perhaps some IFR ceilings are possible over the
interior and DAB during the overnight hours and early Sunday
morning. Frontal boundary should push through the northern
terminals in the early overnight hours and southern terminals
sometime early Sunday morning. Skies should rapidly clear out by
late Sunday morning with breezy WNW winds.

&&

.MARINE...

Tonight-Sunday...Tropical Depression Eighteen, forecast to become
Tropical Storm Philippe as it traverses the Straits of Florida and
moves toward the northwestern Bahamas. Given the tightening of the
local pressure gradient, and the proximity of TD#18/Philippe, have
opted to issue a Small Craft Advisory for the Treasure Coast waters
(both nearshore and offshore) into tonight. Winds will steadily
increase to around 20 knots, up to 25 knots with gusts to gale force
overnight as TD#18/Philippe makes it closest approach. Numerous
showers with a slight chance of storms will spread northward to near
Cape Canaveral through the overnight.

A strong cold front, the second of the season, will sweep through
the waters early Sunday morning, quickly ending rain chances and
bringing a surge of northwest winds to 20 knots nearshore and up to
20-25 knots offshore. Conditions for small craft operations will
deteriorate rapidly, especially the further from the coast one
travels. Choppy 4-6 feet seas nearshore (up to 7 feet at times over
the outer nearshore waters), and 7-8 feet offshore. Small Craft
Advisory will be hoisted for all waters beginning 8 am Sunday.

Sun night-Mon...Hazardous marine conditions prevail Sunday night
into Monday, with a Small Craft Advisory in effect through early
Mon morning. Breezy NW flow 15-20 kts w/ higher gusts, seas 3-5 ft
nearshore, 6-8 feet offshore, but will gradually subside Mon
afternoon as high pressure builds in from W.

Tue-Wed (modified prev)...High pressure north of the waters is
absorbed by a slightly stronger high building toward the Mid-
Atlantic coast mid week, quickly improving conditions. Winds shift
onshore Wednesday 5-10 kts, with seas generally ranging from 2-4
feet.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  65  71  48  67 /  50  10  10   0
MCO  64  71  46  67 /  60  10  10   0
MLB  68  76  50  68 /  80  10   0  10
VRB  69  77  50  69 /  90  20   0  10
LEE  62  69  45  68 /  40  10  10   0
SFB  64  71  46  67 /  50  10  10   0
ORL  65  71  46  67 /  60  10  10   0
FPR  69  78  50  69 /  90  20   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through late tonight for Indian River-Martin-
     Okeechobee-St. Lucie.

AM...Small Craft Advisory from 8 AM Sunday to 4 AM EDT Monday for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 10 AM EDT Monday for Sebastian Inlet
     to Jupiter Inlet 20-60 nm.

     Small Craft Advisory from 8 AM Sunday to 10 AM EDT Monday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory until 4 AM EDT Monday for Sebastian Inlet
     to Jupiter Inlet 0-20 nm.

&&

Sharp/Ulrich/Combs/Smith
Hazardous weather outlook, Oct 28, 12:30 PM EDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1230 PM EDT Sat Oct 28 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-290430-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
1230 PM EDT Sat Oct 28 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Rain chances will be increasing, especially south of Orlando and
Cape Canaveral. There is a slight chance for embedded storms this
afternoon and tonight as deep moisture lifts northward across the
area. The main storm hazards are locally heavy rain and
occasional lightning strikes. A marginal risk of isolated short-
lived tornadoes also exists for the Treasure Coast and in
vicinity of Lake Okeechobee due to the peripheral effects of an
approaching tropical depression moving through the Florida Straits
tonight.

.FLOOD IMPACT...
A Flood Watch is in effect for Martin, Saint Lucie, Indian River,
and Okeechobee Counties through tonight. Some locally heavy rain
may also occur for parts of Brevard and Osceola Counties.

Increasing moisture in association with the peripheral effects of
approaching Tropical Depression Eighteen, along with an
approaching cold front to the northwest, will bring the potential
of heavy rain across the Treasure Coast and in vicinity of Lake
Okeechobee late this afternoon and continuing into early Sunday
morning. Rainfall amounts of 1 to 3 inches are forecast from
Brevard and Osceola Counties south through the Flood Watch area,
with higher amounts of 2 to 4 inches possible within the Watch,
especially closer to the coast. Localized peak values of 5 inches
could occur in isolated spots.

Elsewhere, rainfall totals will average one inch or less through
tonight.

The chance of rain has a steep gradient this afternoon from 20-30
percent for northern Lake and Volusia Counties to 80-90 percent
for the Treasure Coast. Tonight will see 30-40 percent for
northern Lake and Volusia Counties with persisting chances of
80-90 percent for the Treasure Coast.

.RIP CURRENT IMPACT...
A small east swell will keep a moderate rip current risk at area
beaches. Only swim in the ocean near a lifeguard.

.MARINE THUNDERSTORM GUST IMPACT...
Increasing showers and thunderstorms becoming scattered this
afternoon and tonight, especially along the Gulf Stream and in
vicinity of the coast from Cape Canaveral southward. Wind gusts
near 35 knots are possible.

.WATERSPOUT IMPACT...
There is a small chance for waterspouts late this afternoon into
tonight over the southern waters, especially near the Gulf Stream
and south of Sebastian Inlet.

.WIND AND SEA IMPACT...
Tropical Depression Eighteen is forecast to approach South
Florida from the southwest and move through the Florida Straits
tonight to the northwestern Bahamas by Sunday morning. Marine
interests south of Sebastian Inlet should monitor the situation
closely.

Southeast winds are forecast at 15 to 20 knots this afternoon and
tonight from Sebastian Inlet southward. Small craft should
exercise caution, but a small craft advisory may be needed
for tonight depending on the development and track of the
tropical depression.

.RIVER FLOOD IMPACT...
Minor to moderate flooding continues on the upper and middle
Saint Johns River basins. River levels are forecast to remain
nearly steady or slowly fall into early next week.

However, there is a chance for some locally heavy rain mainly
south of the basin this afternoon and tonight which could
occasionally move across the area to temporarily arrest the slow
decline.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A cold front will sweep east of the coastal waters early Sunday.
Hazardous boating conditions will develop just ahead and behind
the front, especially over the offshore waters and continue into
Sunday night.

.SPOTTER INFORMATION STATEMENT...
Rainfall spotters are requested to report amounts over 2 inches.

RL/DS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 3:58 AM EDTSmall Craft AdvisoryMLB59 hr
Oct 28, 9:40 AM EDTFlood WatchMLBOkeechobee18 hr
Oct 28, 5:05 PM EDTTropical Storm WarningMLB15 hr
Oct 28, 7:40 PM EDTAreal Flood AdvisoryMLBMartin3 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.